# SDR SWAA2023031000819

- Difficulty date: February 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT 2023-112901<[01] TOOL USED DIGITAL CALIPER P/N:2340A11;S/N:B17119057;DUE DATE:05-DEC-23.;[02] TOOL USED: BLACK LIGHT METER : P/N XDS- 1000 S/N 1998072 DUE DATE : 03-MAY-23.;[03] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2); (4)TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[04] JOB TASK COMPLETED.
